Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Yellow rectal mucous,bloated,nauseous,no diarrhea.

I had mustard yellow rectal mucus on defacation for several days while on holiday in Marrakesh a month ago. I felt ok otherwise, no diahorrea but slight bloating and eventually it cleared. The last few days I have felt bloated, full of gas and slightly nauseous then this morning the mustard colour mucus has returned. What could be the cause and what treatment?
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Mucus in stool often indicates there is inflammation of the intestines. Mucus in stool can occur with either constipation or diarrhea. It's usually whitish in color.
Common causes include bacterial overgrowth and food sensitivity. Often it does not require any drugs only dietary changes are enough.
With bacterial overgrowth, bloating and gas usually worsen after eating any sugar, whether it's white sugar, bread, pasta, rye, rice, or milk.
If there is no underlying cause, mucus in stool, abdominal bloating, and constipation are often helped by increasing water intake and taking herbal or food demulcents, substances that form a soothing film which soothes the intestinal lining.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor